Volume 2 (1999)

Download this article
For printing
Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
About the Series
MSP Books and Monographs
Author Index
Subscriptions
Submission Guidelines
Author copyright form
Contacts
Geometry & Topology
G&T Publications
Editorial Board
Author Index
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989

Classification of unknotting tunnels for two bridge knots

Tsuyoshi Kobayashi

Geometry & Topology Monographs 2 (1999) 259–290

DOI: 10.2140/gtm.1999.2.259

arXiv: math.GT/9911254

Abstract

In this paper, we show that any unknotting tunnel for a two bridge knot is isotopic to either one of known ones. This together with Morimoto–Sakuma’s result gives the complete classification of unknotting tunnels for two bridge knots up to isotopies and homeomorphisms.

Keywords

two bridge knots, unknotting tunnel

Mathematical Subject Classification

Primary: 57M25

Secondary: 57M05

References
Publication

Received: 28 December 1998
Revised: 30 May 1999
Published: 20 November 1999

Authors
Tsuyoshi Kobayashi
Department of Mathematics
Nara Women's University
Kita-Uoya Nishimachi
Nara 630
Japan